# SDR C2XA10CL028

- Difficulty date: February 16, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145LR
- Aircraft serial: 145149
- Aircraft time: 25,771 hours, 19,146 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 040
- Condition: Faulty
- Location: Nlg
- Part time: 24,278 hours, 18,530 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLT 2915 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON THE EICAS TEMPORARILY AFTER GEAR RETRACTION.  MAINTENANCE INSPECTED AND REPLACED THE NOSE LANDING GEAR DOOR SOLENOID VALVE.  OPERATIONAL CHECKS WERE GOOD.
